# SDR DALA2017101607614

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 13,177 hours, 4,838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOWING FROM 240-210 KTS, SELECTED FLAPS 5.  FLAPS STARTED TO MOVE AND STOPPED BETWEEN UP INDICATION AND 1 ON INDICATOR.  THE LE FLAP TRANSIT LIGHT INDICATED AMBER.  PERFORMED TRAILING EDGE FLAP DISAGREE PROCEDURE IN QRH. FLAPS MANUALLY EXTENDED TO FLAP 15 POSITION. MAINTENANCE R & R RT FLAP TRANSMITTER IAW AMM 27-58.  PERFORMED AN OP CHECKED NORMAL & BITE FSCU, NO FAULTS, OK FOR SERVICE.
